# SDR AALA202208051081

- Difficulty date: August 2, 2022
- Submitted: August 5, 2022
- Operation: Air carrier
- Aircraft: N823AW
- Make and model: Airbus A319-132
- Aircraft serial: 1463
- Aircraft time: 65,762 hours, 29,910 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Condition: Broken
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1L JUMP SEAT INBOARD FLASHLIGHT INOPERATIVE. **SUPPLEMENTAL REPORT FOR AALA202208039456: REPLACED FLASHLIGHT AND FLASHLIGHT BASE (AALA202208051081). OPERATIONAL CHECK GOOD.** (CLOSED)
